Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some transformations of monotone sequences
HTML articles powered by AMS MathViewer

by Jet Wimp PDF
Math. Comp. 26 (1972), 251-254 Request permission

Abstract:

In this paper, we discuss a class of methods for summing sequences which are generalizations of a method due to Salzer. The methods are not regular, and in contrast to the classical regular methods, seem to work best on sequences which are monotone. In our main theorem, we determine a class of convergent sequences for which the methods yield sequences which converge to the same sum.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65B10
  • Retrieve articles in all journals with MSC: 65B10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Math. Comp. 26 (1972), 251-254
  • MSC: Primary 65B10
  • DOI: https://doi.org/10.1090/S0025-5718-1972-0303674-X
  • MathSciNet review: 0303674